# SDR FDEA2020061641236

- Difficulty date: June 14, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 75,069 hours, 25,918 cycles
- Engine: Ge CF650C2
- Engine time: 4,623 hours, 2,336 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON DESCENT NR 2 ENGINE EGT EXCEEDANCE 1007*C, PRECAUTIONARY SHUT DOWN.  NO OTHER EXCEEDANCES, EGT GAUGE "X'D" OUT SEVERAL TIMES.  WHEN TROUBLESHOOTING EGT HARNESS PER AMM 77-21-01-2, FOUND UPPER HARNESS LEAD HAD NORMAL, THEN HIGH THEN OPEN RESISTANCE WHEN SHAKING WIRES.  CHECK NEW LEAD HARNESS AND WAS STEADY AT CORRECT RESISTANCE 7.2 OHMS. INSTALLED NEW HARNESS AND RAN NR 2 ENGINE AND HAD STEADY EGT READINGS AT NORMAL LEVELS PER JRH.  LEAD EGT MANUFACTURE PART 8TK34ACA2, CPN 7700009 AND SERIAL DTA6166.
